# SDR DALA13060955640

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, R2 DOOR ENTRY AREA, O/B SEAT TRACK UPPER CROWN CORRODED BETWEEN BS 720.  REPAIRED SEAT TRACK IAW ER/A 519870-14 REV ORIGINAL AND PRI 519870-14 REV O.
